I'm asking,because my eye hurts, and I have bad headaches. I get headaches often, but not like this. Is this side effects of Zoloft? It's only been 6 days of taking the medicine?
All that you have described can be side effects associated with Zoloft. It is the hope that after a couple of weeks the side effects will lessen and or go away. If the headaches increase in intensity a call to your doctor may be the best thing to do.
Hope you feel better soon and Zoloft works for you.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2014 • 2 answers
Depakote - Has anyone had severe side effects such as, hair falling out, eyes, headaches, all in all
Posted 8 Jan 2017 • 2 answers
Posted 28 Jan 2017 • 2 answers
Posted 19 Sep 2017 • 1 answer
Posted 8 Jan 2018 • 0 answers